# SDR DALA2024121911847

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 61,893 hours, 27,468 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 REPAIR TO RH WING DRY BAY BARRIER BETWEEN WS 285.65 AND WS 313.5 REQUIRES ACCOMPLISHMENT OF SECTION VI REPAIR PER ERA 508344-14 REV L. CORRECTIVE ACTION: REF ERA 508344-14. (0715156)
